MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM GUIDE WIRE 290MM; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM GUIDE WIRE 290MM; NAIL,FIXATION,BONE
Model Number 03.010.115
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient¿s information is unknown.Date of event is unknown.(b)(4).Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during a retrograde/antegrade femoral nail (rafn) procedure on an unknown date, the drill guide was worn out and the drill bit was starting to stick when passing through it.The surgeon did complain about it not passing through smoothly as it should.There was no harm to the patient and no surgical time delay.Procedure was completed successfully as anticipated.Concomitant device reported: cannulated drill bit (part# 351.27, lot# unknown, qty 1).This report is for one (1) 3.2mm guide wire 290mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.2MM GUIDE WIRE 290MM
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7560709
Report Number2939274-2018-52374
Device Sequence Number1317610
Product Code JDS
UDI-Device Identifier10886982067869
UDI-Public(01)10886982067869
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K970097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.115
Device Catalogue Number03.010.115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR